# SDR HALA0600575

- Difficulty date: July 18, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 933-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 933 - 977 LBL 55, WL 200, CORROSION IN SEAT TRACK.  REPLACED SEAT TRACK AT BS 933-977, LBL 55, WL 200, IAW SRM 53-00-52 AND SRM 51-40-02.
